January 16 2009, 10:32 am PT | Posted in: Hair Loss Causes
About 2yrs ago I started getting an itching and burning sensation on the back of my head on the scalp around the hairline up about 2inches. I noticed my hair thinning, I went to see a Dermatologist he gave me a couple of steroid shots. He told me to come back for a follow-up, when I did he said it hadn’t helped but not to worry about it, with time it should grow back. It hasn’t and seems to be getting thinner on my right side. It still itches and hair falls out more than on the other side. Can you help or suggest any solution?
I’m not sure how long it was between the time you received the steroid shots and your follow-up visit. You’re under the care of a dermatologist, and if you feel you’re not getting adequate treatment for whatever reason, you should consider trying a different doctor. Without examining you, I can not help you. Sorry!